# SDR AU980112

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spacer
- Part number: 4669523
- Condition: Missing
- Location: Passenger  Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEATS INSTALLED WITHOUT SPACERS CAUSING DAMAGE TO THE MOUNTING PLATES AND SEAT LOCK MECHANISM.
